Key result
Flecainide induces transient cardiomyopathy and LBBB that resolves upon drug cessation in a case report.
Why the study?
Flecainide has known cardiotoxic effects, but it is not commonly reported as a cause of left bundle branch block and cardiomyopathy.
Case Report (n=1)
This case highlights that flecainide can rarely induce reversible left bundle branch block and transient cardiomyopathy.
May prompt flecainide cessation in unexplained cardiomyopathy with LBBB; leaves open incidence and causality.
Flecainide is an antiarrhythmic agent that has been reported to have numerous cardiotoxic effects, including the development of arrhythmias and the reduction of left ventricular ejection fraction (LVEF). However, it is not commonly reported as a cause for left bundle branch block and cardiomyopathy. In this case report, we present the case of a 67-year-old female patient who developed transient cardiomyopathy and left bundle branch block (LBBB) secondary to flecainide therapy. The patient's condition improved upon cessation of flecainide.
No takes yet. Share an insight, caveat, or question.
Chauhan et al. (2023) conducted a case report in Flecainide-induced left bundle branch block and transient cardiomyopathy (n=1). Flecainide was evaluated on Clinical improvement upon cessation of flecainide. Flecainide therapy induced transient cardiomyopathy and left bundle branch block in a 67-year-old female, which improved upon cessation of the drug.
Synapse has enriched 5 closely related papers on similar clinical questions. Consider them for comparative context: